# SDR ASAA0852533

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 3,724 hours, 1,104 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASKCARD 78349013, FOUND APU OIL FILTER DELTA P INDICATOR EXTENDED.  REPLACED OIL FILTER.  RESET INDICATOR.  INSPECTED FILTER AND MAG PLUG.  OP AND LEAK CHECKS GOOD.
